# SDR F3LA2018072300369

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8118
- Aircraft time: 1,408 hours, 607 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 1,408 hours, 607 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3621104220
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 1,408 hours, 607 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING OUT OF COWLING OF RIGHT ENGINE. REMOVED AND REPLACE NUMBER 2 ENGINE MAIN FUEL SUPPLY LINE IAW AMM 73-11-46 PAGE BLOCK 401 AND AMM 73-11-49. LEAK CHECK GOOD. AIRCRAFT OK FOR SERVICE.
